MathSciNet Relay Station
MathSciNet bibliographic data
MR1941153 35Q53 (35Q51 37K40)
Morrison, A. J.; Parkes, E. J. The $N$-soliton solution of the modified generalised Vakhnenko equation (a new nonlinear evolution equation). Chaos Solitons Fractals 16 (2003), no. 1, 13–26.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement